# SDR R61A201901230154

- Difficulty date: January 23, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000138
- Aircraft time: 29,049 hours, 21,264 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND RT SEAT TRACK BEAM IS CORRODED BETWEEN FR 14 AND FR 15.  PERFORMED REPAIR ON RT SEAT TRACK BEAM BETWEEN FR 14-15 UPPER CAP REF SRM 53-10-10/REPAIR 03P.  A/C REMAINS IN CHECK.
